Sur la régularité locale des solutions de l’équation b u=f
Séminaire Équations aux dérivées partielles (Polytechnique) (1975-1976), Talk no. 9, 10 p.
@article{SEDP_1975-1976____A10_0,
     author = {Tartakoff, D. S.},
     title = {Sur la r\'egularit\'e locale des solutions de l'\'equation $\square \_b u=f$},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1975-1976},
     note = {talk:9},
     zbl = {0344.35008},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1975-1976____A10_0}
}
Tartakoff, D. S. Sur la régularité locale des solutions de l’équation $\square _b u=f$. Séminaire Équations aux dérivées partielles (Polytechnique) (1975-1976), Talk no. 9, 10 p. http://www.numdam.org/item/SEDP_1975-1976____A10_0/

[1] M.S. Baouendi, C. Goulaouic: Analyticity for degenerate elliptic equations and applications, Symp. in Pure Math., vol. 23 (1971), 79-84. | MR 352680 | Zbl 0259.35038

[2] M. Derridj: Sur la régularité G2 au bord des solutions du problème de Neumann pour l'opérateur ∂, to appear.

[3] M. Derridj, D. Tartakoff: On the global real analyticity of solutions to the ∂-Neumann problem, to appear. | MR 413193 | Zbl 0441.35049

[4] J.J. Kohn: Harmonie integrals on strongly pseudo-convex manifolds, I and II, Annals of Math. 78, n° 1 (1963), pp. 112-147 and 79 n°3 (1974) pp. 450-472. | MR 153030 | Zbl 0178.11305

[5] J.J. Kohn: Global regularity for ∂ on weakly pseudo-convex manifolds, Trans. A. M. S. 181, pp. 273-291. | MR 344703 | Zbl 0276.35071

[6] J.J. Kohn, L. Nirenberg: Non coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), pp. 443-492. | MR 181815 | Zbl 0125.33302

[7] C.B. Morrey, L. Nirenberg: On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. Pure Appl. Math. 10 (1957), pp. 271-290. | MR 89334 | Zbl 0082.09402

[8] M. Sato, T. Kawai, M. Kashiwara: Microfunctions and pseudodifferential équations in vol.287 of Lecture Notes in Mathematics, Springer, 1973. | MR 420735 | Zbl 0277.46039

[9] D. Tartakoff: Gevrey hypoellipticity for subelliptic boundary value problems, Comm. Pure Appl. Math. 26 (1973), pp.251-312. | MR 342842 | Zbl 0265.35023

[10] D. Tartakoff: On the global real analyticity of solutions to □b on compact manifolds, to appear. | Zbl 0334.35013